# SDR ASAA0752382

- Difficulty date: December 14, 2007
- Submitted: December 17, 2007
- Operation: Air carrier
- Aircraft: N558AS
- Make and model: Boeing 737890
- Aircraft serial: 35177
- Aircraft time: 5,484 hours, 1,554 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 332A260012
- Condition: Overserviced
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE IDG IS OVERSERVICED WITH OIL.  RESERVICED NR 1 ENGINE IDG IAW AMM12 13 21.  REMOVED 0.75QT.
